Detoxing - Fentanyl with Loperamide...my hell, my life. - Part 40

By lostlygirl · Dec 16, 2014 · ·
  1. Mono, yes I am thinking through my options. I spoke at length today with my counselor about which choices are best. Ugh....If I could trust myself with the patches they would be my best option. I may have to research Subs a bit more, as well as Methadone, which scares me as I am typically bad with pills and it made me feel wierd. I was on it for 6 weeks without having any idea what it was for. All I know is that I want out of this ride.

    Bear, If you don't mind me asking - how old was your cousin? Its just such a waste. Be careful with the S-Protein and not taking Coumadin. Are you taking aspirin or plavex? My ex had a cousin that had a massive stroke at 22 yrs old, and another cousin that died at 14 yrs old from this blood disorder shit. Its nasty stuff and can be deadly. If you haven't already I would recommend getting a second or even a third opinion.

    JD, yeah, I knew you were not ready to talk yet. When you are ready you know where to find me, although I may check up on you sooner, my friend. I am sending you strength. On a side note, my kids did very well with my divorce. While it wasn't the ideal situation I feel they didn't focus on it, and were able to keep their lives in the forefront of their minds vs. the divorce. It can be done.

    Smith, that was an excellent question that you DM'd me. I do not know the answer, but I would say Loperamide would become physically dependant anywhere from the 3-6 week mark. I believe that is the threshold for physical dependency with most drugs. It would be tricky with me because Loperamide and fentanyl are basically the same drug, therefore I most likely was already physically dependent on a version of Loperamide before I even took it. Does anyone know how long physical dependency to a drug usually takes?

    A general question to everyone: This may sound like a 'duh' type of a question, but does chewing on patches release more medication at a faster rate than placing them on your tongue or is it the same?

    In my head I would imagine that chewing them would release medication at a faster rate as it would cut through the layers of medication designed to release slowly. I'm not trying to justify, but am honestly curious as to if there is a difference?

    Does anyone have an educated guess or know? I have always been far too scared to put on anything more than a 25 mcg/hr on my tongue and for NO LONGER than 30 min (yeah, I would actually set the timer for 15 mi lest I would forget. Silly, hu?)

    Still, either way, I think I am done with putting them on my tongue (I wouldn't really even suck on them, I just didn't know how else to describe it....not that it makes a difference. I'm not justifying, just clarifying.)

Comments

  1. supermono
    Hi Lostly,
    I am glad you are looking at alternative options about your meds. Its very important for you to take something but maybe not the patches. It must be difficult to cut down on them because they are a patch. I read before that you cut small strips off them but I think something else and not your DOC would be better. This is just my humble opinion. You do what you think is best. If I had tried to use oxy or morphine sulphate to taper on I beleive the chances of me abusing them would have increased. So I stuck with Dihydracodeine and then codeine phosphate. I am here for you and sending you all the love and good vibes I can. You can do this. You are strong. Peace Mono
  2. Mr Bumble
    Wow Lostly I'm so impressed that your getting out there and doing stuff like this while coming off, it's pretty amazing. You must be have a lot of inner strength and drive. Be proud of what your achiving and keep going.

    Love Bumble
  3. Jungledog
    LG,

    I am just hurting more than I ever thought possible. I am struggling to get through work and all this holiday shit. I feel physically and emotionally like I have been hit with a bus. Last night I literally vomited for 3 hours. I think it was just my body reacting to this stress. My husband seems blissfully unaware of my hurt. We just no longer connect emotionally. Ugh.

    How are you doing? Any decisions? My vote goes with suboxone. Just do a quick taper and jump. This supposedly works fairly well according to my pain guy. Or just use it for a few months.
  4. Kitts
    Hey LG,

    I would like to echo what the others have said and encourage you to get on to a safer drug to taper. I have been worried about the large loperamide dose and fentanyl for some time. I don't want to freak you out, but it would be great if you could change this up. Please look into alternatives. We love you and want you to be safe x
  5. supermono
    Hi Lostly, Just checking to see how you are doing ? Have you managed to sort out new meds yet ? Always thinking about you. Take care. Much love Mono
To make a comment simply sign up and become a member!